# SDR EE4Y20110007

- Difficulty date: January 9, 2011
- Submitted: January 9, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N591EL
- Make and model: Airbus A318-111
- Aircraft serial: 2333
- Aircraft time: 21,187 hours, 11 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Inlet
- Condition: Cracked
- Location: Apu Muffler
- Component: Muffler
- Component part number: D4988500000451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU MUFFLER-EXHAUST, DUCT INLET AND TUBE ASSY-FELT METAL WITH DENTS, CRACKS AND PUNCTURE.  NOTE: INLET AND FELT METAL DENTS, CRACKS AND PUNCTURE REQUIRE MAJOR REPAIR.
